Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


why do i have to be on the d meds
Nov 23, 2001

thanks for all your inf on facial wasting and the d meds.i cannot figure out why my doctor and many others continue to prescribe the d meds when we know that they are most likely the cause of facial wasting.im on sustiva retrovir and videx(vl undet/t cell 500)but have severe facial wasting.i chnged fronm zerit 10 months ago after reading your answers and asking my doctor,now i have go and ask again to change from videx,i dont understand why my doc did not make a change a long time ago from videx.it does not seem a priority but when you are suffering as i do from facial wasting i would expect some consideration of it.what are my options to change from videx and will it help. thanks for all your good work and help.i hope all the doctors visityour site and maybe they will see what is happening re facial wasting etc. and many other issues

Response from Dr. Dieterich

There is no guarantee that switching will help, or for that matter that any drug combo is safe. However if it can't hurt, why not try it? 3TC is a good match for AZT and tenofovir is now available and is unlikely to cause any mitochondrial damage and is also once per day. Good luck! DTD


Previous
WHY THERE
Next
NEW FILL IN MEXICO

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement